# SDR ABXA060178

- Difficulty date: April 25, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- Aircraft time: 59,724 hours, 47,169 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 CRACKED AT SPLICE FS 484-503.  REMOVED DAMAGED LONGERON 30 AND REPLACED WITH NEW LONGERON FROM FS 417-590 IAW DC9 SRM 53-02.
